# SDR DALA2023051903998

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 141,230 hours, 20,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:602. CORRECTIVE ACTION: RESECURED F/C GALLEY EMERGANCY EXIT COVER LOC 602, OK FOR SVC (2769171)
